Advanced search
Start date
Betweenand

Eloi Medina Galego

CV Lattes GoogleMyCitations


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Matematica from Instituto de Matemática e Estatística (1982), master's at Matematica from Instituto de Matematica e Estatistica (1982) and doctorate at Matematica from Instituto de Matematica e Estatistica (1990). (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated July 31, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (6)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications6
Citations14
Cit./Article2.3
Data from Web of Science

CANDIDO, LEANDRO; GALEGO, ELOI MEDINA. How far is C(omega) from the other C(K) spaces?. STUDIA MATHEMATICA, v. 217, n. 2, p. 123-138, . Web of Science Citations: 1. (12/15957-6)

DOS SANTOS FAJARDO, ROGERIO AUGUSTO. Quotients of indecomposable Banach spaces of continuous functions. STUDIA MATHEMATICA, v. 212, n. 3, p. 259-283, . Web of Science Citations: 2.

CANDIDO, LEANDRO; KOSZMIDER, PIOTR. On complemented copies of c(0)(omega(1)) in C(K-n) spaces. STUDIA MATHEMATICA, v. 233, n. 3, p. 209-226, . Web of Science Citations: 1. (13/20703-6)

DOS SANTOS FAJARDO, ROGERIO AUGUSTO. An indecomposable Banach space of continuous functions which has small density. FUNDAMENTA MATHEMATICAE, v. 202, n. 1, p. 43-63, . Web of Science Citations: 8.

CANDIDO, LEANDRO. On embeddings of C-0(K) spaces into C-0(L, X) spaces. STUDIA MATHEMATICA, v. 232, n. 1, p. 1-6, . Web of Science Citations: 1. (12/15957-6)

CANDIDO, LEANDRO; GALEGO, ELOI MEDINA. How does the distortion of linear embedding of C-0(K) into C-0(Gamma, X) spaces depend on the height of K?. Journal of Mathematical Analysis and Applications, v. 402, n. 1, p. 185-190, . Web of Science Citations: 1. (12/15957-6)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SILVA, André Luis Porto da. Versões não-lineares do teorema clássico de Banach-Stone. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (12/21091-1

CORTES, Vinicius Morelli. Aspectos geométricos dos espaços Co(K,X). Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (14/08176-3

FAJARDO, Rogerio Augusto dos Santos. Construções consistentes de espaços de Banach C (K) com poucos operadores. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (04/03508-6

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: